# SDR GCHA955

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27694
- Make and model: Bell 206L-1
- Aircraft serial: 45282
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064611001
- Condition: Defective
- Location: Filler Neck
- Part time: 5,818 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ANNUAL INSPECTION, THE FUEL CELL WAS INSPECTED AND FOUND TO HAVE FUNGAL GROWTH IN  THE FUEL FILLER NECK AREA. FUEL CELL WAS REMOVED AND REPLACED. OLD CELL WAS CLEANED AND  SHIPPED  TO MANUFACTURER FOR RECERTIFICATION.
